# SDR CALA2014080691745

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 85,023 hours, 24,447 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 26,191 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RT ENG SN 726726 HAD AUDIBLE COMPRESSOR STALL DURING ENG START AT STARTER CUT OUT AT APPROXIMATELY 47 -48%.  VISUALLY INSPECTED NR 2 ENG CHIP DETECTORS & PERFORMED BORE INSPECTION OF ENG VIA PLUGS AP 2 & AP 8.  NO ABNORMALITIES FOUND BY INSPECTION.
